# SDR 96ZZZX4884

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N832AD
- Make and model: Cessna 441
- Aircraft serial: 4410311
- System (JASC): 2810 · Fuel Storage
- Part: Line
- Part number: 570011327
- Condition: Plugged
- Location: Rt Wing Vent
- Part time: 2,894 hours
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LOUD BANG IN-FLIGHT AND NOTED RT OUTBOARD WING WAS CAVED IN AND AILERONS WERE VERY HARD TO MOVE.  SAFE LANDING WAS MADE.  BOTH TOP AND BOTTOM OF RT OUTBOARD WING PANEL WERE COLLAPSED WITH RIBS COMPRESSED FROM OUTBOARD RIB OF FUEL BAY, INBOARD 8.50 FEET, AND FROM FORWARD SPAR TO AFT SPAR.  FOUND A MUD NEST IN VENT LINE 3 FEET INSIDE OF RT VENT SYSTEM.
